MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Corneal Edema (1791); Insufficient Information (4580)
Date of Event 01/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported during an intraocular lens (iol) implant procedure, the surgeon advised the lens had mark, one cracked in the injector.The lens was removed during initial procedure.The procedure was completed with the unspecified backup lens.There was a patient harm.The patient was prescribed with the acetazolamide for 3 days.Additional information has been received and stated that on (b)(6) 2025 the patient was seen for aftercare and was found to have left eye edema with folds in descemet's membrane.The patient was completed oral medication course and is continuing with routine eye drops and scheduled aftercare appointments.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21431381
Report Number1119421-2025-00465
Device Sequence Number17294297
Product Code MFK
UDI-Device Identifier00380652357807
UDI-Public(01)00380652357807(17)280616(11)230619(10)15670855
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.235
Device Lot Number15670855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/21/2025
Date Device Manufactured06/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION VISION SYSTEM OZIL TORSIONAL HANDPIECE; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM, INJECTOR; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown